Research Paper | Mathematics | India | Volume 4 Issue 3, March 2015
Common Fixed Point Theorems Weak Compatible in Cone Metric Spaces
Abstract: In this paper we established common fixed point theorems for weakly compatible mappings in cone metric spaces.
Keywords: point, cone metric spaces and weakly compatible mappings
Edition: Volume 4 Issue 3, March 2015,
Pages: 1395 - 1397
How to Cite this Article?
Raghu Nandan Patel, Damyanti Patel, "Common Fixed Point Theorems Weak Compatible in Cone Metric Spaces", International Journal of Science and Research (IJSR), Volume 4 Issue 3, March 2015, pp. 1395-1397, https://www.ijsr.net/get_abstract.php?paper_id=SUB152384
How to Share this Article?
Similar Articles with Keyword 'point'
Fixed Point Results for Parametric Metric Space
Arun Kumar Garg  | Satyendra Ahirwar
Fixed Point for Contraction Mapping in Complete Parametric B Metric Space